Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


i wanna know
Jan 7, 2009

im a 24 yrs and tested hiv+ , im taking treatment travada and stocrim, im having headaches, feeling tired sometimes is normal to feel like that.is at chance of having a baby who is hiv- in the future. also my partner is hiv- so we want to have a baby so we dont know how, without infecting him. and also if i skip my medication will it be resistance.

Response from Dr. Henry

The tired feeling and headaches can be related to the Stocrine (efavirenz) though many factors can contribute to those fairly non-specific and common symptoms. HIV+ women can have healthy babies. If conception is considered then a switch off the efavirenz to an alternative drug (such as nevirapine or a boosted protease inhibitor) is recommended (increased risk for birth defects from efavirenz) as well as careful counseling from your HIV specialist. Achieving an undetectable HIV level prior to and during the pregnancy is a main goal to decrease the risk for transmission to partners or the baby. KH



Previous
side effect of atripla?
Next
Loss of fat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement